# SDR ABXA030049

- Difficulty date: November 10, 2002
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 39,554 hours, 36,768 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Skin
- Part number: 313T12003
- Condition: Gouged
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE STRUT UNDER WING FAIRING FOUND DEEP GOUGE ON SKIN AT NAC STATION 258 RT SIDE. REPAIRED AREA IAW REA B654-45455MR.
